# SDR 2006FA0000258

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: General aviation
- Aircraft: N1295U
- Make and model: Cessna 172M
- Aircraft serial: 17266989
- Aircraft time: 4,900 hours
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Seized
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD BEEN TREATED WITH ACF-50 OVER THE LIFE OF THE AIRFRAME.  SEVERAL PULLEYS IN THE AILERON, ELEVATOR AND FLAP SYSTEMS WERE FOUND SEIZED OR GUMMED UP WITH ACF-50.  LAST APPLICATION OF ACF-50; 18MO.
